# SDR 2008UALA02999

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 48,745 hours, 17,464 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611115
- Condition: Failed
- Location: Ptu Check Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURE IN YELLOW HYD SYSTEM.  FLT RTFL.  YELLOW ELECTRIC HYD PUMP IS LEAKING.  REPLACED O-RING ON PTU CHECK VALVE.
